Characterizing properties of approximate solutions for optimization problems

H.W. Norde, F. Patrone, S.H. Tijs

Research output: Contribution to journalArticleScientificpeer-review

212 Downloads (Pure)
Original languageEnglish
Pages (from-to)297-311
Number of pages14
JournalMathematical Social Sciences
Volume40
Issue number3
Publication statusPublished - 2000

Cite this

@article{11a62d7d2aae4602b7c929ee29c69a7f,
title = "Characterizing properties of approximate solutions for optimization problems",
author = "H.W. Norde and F. Patrone and S.H. Tijs",
note = "DP96101 Pagination: 14",
year = "2000",
language = "English",
volume = "40",
pages = "297--311",
journal = "Mathematical Social Sciences",
issn = "0165-4896",
publisher = "Elsevier",
number = "3",

}

Characterizing properties of approximate solutions for optimization problems. / Norde, H.W.; Patrone, F.; Tijs, S.H.

In: Mathematical Social Sciences, Vol. 40, No. 3, 2000, p. 297-311.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Characterizing properties of approximate solutions for optimization problems

AU - Norde, H.W.

AU - Patrone, F.

AU - Tijs, S.H.

N1 - DP96101 Pagination: 14

PY - 2000

Y1 - 2000

M3 - Article

VL - 40

SP - 297

EP - 311

JO - Mathematical Social Sciences

JF - Mathematical Social Sciences

SN - 0165-4896

IS - 3

ER -